# SDR 2008UALA02762

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 62,718 hours, 7,473 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RTFL WITH GEAR DISAGREE MESSAGE.  REPLACED NLG SAFETY VALVE & GEAR OPERATED DOOR SEQUENCE VALVE.
